MathSciNet Relay Station
MathSciNet bibliographic data
MR1770372 62E17 (60F05)
Brown, Timothy C.; Phillips, M. J. Negative binomial approximation with Stein's method. Methodol. Comput. Appl. Probab. 1 (1999), no. 4, 407–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement